# SDR SWAA2024080512991

- Difficulty date: July 15, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8721J
- Make and model: Boeing 737-8
- Aircraft serial: 42548
- Aircraft time: 12,339 hours, 5,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(#151-005) CORROSION ON FLOOR TO SIDEWALL SUPPORT IN FWD CARGO AT B.S 500 F+1 INCH; LBL 24; WL156.<[01] REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT IN FWD CARGO AT B.S 500F+1 INCH; LBL 24; WL 156. EVALUATED MATERIAL LOSS AND FOUND ORIG 'T' .040'; REMAINING .034'; LOSS OF .006'. FOUND TO BE OUT OF LIMITS. Z-ANGLE REMOVED AND REPLACED ON W/O TTG8Q00ULT3J;[02] VERIFIED C/W;[03] AUDIT C/W
